Feel like I have to Pee, Testical, Urethra Pain, Gonorrhea or UTI?
Hi everyone, hopefully you can help me diagnose what is going on in my body. Over the last two days, and today in particular, I began noticing a feeling, like pinch in the urethra of my penis, as if I was unable to finish peeing. Today, the symptoms have continued in addition to an added frequency of peeing, and feeling like I need to pee. Additionally, today my testes are a bit sore, like a minor case of being blue balled. The act of peeing does not really hurt, but rather seems to provide relief for the discomfort in my penis.
I was sexually active a month ago, having unprotected (condoms broke, once with ejaculation, used plan b) vaginal sex with a female on three occasions, with the last time being September 5th, 2009. I have not had any symptoms concerning an std until yesterday October 4th, 2009.
I somewhat think that this episode may be triggered by ill-kept masturbation. Not having sex I have been masterbating more frequently, and one episode that sticks out in my mind occurred on October 3rd, where I woke up early in the morning after an explicit dream and masterbated, neglecting to clean myself up after wards. The next day I added some questionable all purpose skin lotion to my penis as it appeared to be dried out. I wonder if either of these variables set off a UTI.
What do you all think of these symptoms? Possibly Herpes, Gonorrhea, Clamidiya or a UTI? I have not had any penal excretions or rash outbreaks. I am really at all loss for it all and plan on getting an std test tomorrow.
Could be gonorrhea or chlymida. Herpes...don't know but doesn't sound like it. Best advice is to test for the common STD's like gonorrhea and chlymida now, but also see a Dr for an exam and tell her/him your symptoms.
Hello everyone, thanks Vance for your advice, which I have followed. I went to the clinic and they gave me the anti-biotic without even knowing the results to the test. I am actually starting to feel that this infection is related more to the lotion rather than an actual std as the symptoms correlate much closer with the use of the lotion rather than the act of intercourse now over a month in the past.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.